# SDR REXA2020092800665

- Difficulty date: September 13, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527205
- Condition: Corroded
- Location: Bs 319-345
- Part time: 30,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE CAP ANGLE BETWEEN FS 319.70 AND FS 345 CORRODED ON MULTIPLE CROSS ANGLE.  REMOVED AND REPLACED CAP ANGLE AT PAX DOOR SURROUND STRUCTURE FLOOR SILL, IAW CRJ 200 SRM 51-42-06.
